# SDR ASAA2016112518795

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,119 hours, 11,431 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Module
- Part number: 162BL903
- Part serial: 06118161
- Condition: Failed
- Location: Cabin Temp
- Part time: 38,117 hours, 11,431 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AIR SUPPLY DUCT TEMP INDICATOR SEEMS TO HAVE ERRONEOUS INDICATIONS,  MOVING SELECTOR SWITCH WITHIN DETENT CAUSES ERRATIC INDICATIONS. ACFT GROUNDED.  REMOVED & REPLACED TEMPERATURE CONTROL MODULE IAW AMM 21-61-15-400-801. OPS NORMAL.
